1
Medical Questions > Womens Health > Birth Control Forum

Reclipsen- there's no way I could be pregnant, right?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I am currently taking the birth control pill Reclipsen. I used to take Ocella, but quit taking it months ago and haven't taken anything until I started Reclipsen. I started taking the pill on the 16th of June. My last period started the 23rd of May and my next one was supposed to start the 17th of June. I've never missed a period and I've been regular for quite some time now. It is now the 26th of June and I still have not had my period that was supposed to start on the 17th. On the 21st my boyfriend and I did not have intercourse, but we were fooling around a bit and his penis was at the mouth of my vagina but did not actually penetrate. I have been having headaches, quite painful abdominal pain, and nausea. Since I missed my period on the 17th and we fooled around on the 21st there's no way I could be pregnant, right? What are the chances that the symptoms are from my birth control pills?


Did you find this post helpful?
|

User Profile
replied June 30th, 2011
Birth Control Answer A24500
Hi,
Welcome to ehealthforum,
You can have period abnormalities when you restart with taking birth control pills (depending on the hormonal dosage it contains). If you were not sexually active during the first pill pack use, chances of pregnancy can be ruled out. If you were not regular with taking the pills at scheduled time daily or if you have missed taking pills, then the efficacy of these can get affected and chances of pregnancy due to pre-cum/pre-ejaculatory fluid cannot be ruled out completely (as possibility of late ovulation cannot be ruled out). Wait and watch for your withdrawal bleeding. Visit your doctor/gynecologist for further examination and evaluation to look for underlying cause for your absent periods. Get started on treatment as appropriate. Your current symptoms could be suggestive of pregnancy or even effects of higher hormonal levels. The exact cause can be differentiated by getting a blood/serum HCG test done. If it comes positive, it will confirm pregnancy.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.